Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 3

All articles in this issue are freely accessible.

Asymptotics for the nonlinear dissipative wave equation
Tokio Matsuyama.
Trans. Amer. Math. Soc. 355 (2003), 865-899
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938737
Hölder regularity for a Kolmogorov equation
Andrea Pascucci.
Trans. Amer. Math. Soc. 355 (2003), 901-924
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938738
Some properties of the Schouten tensor and applications to conformal geometry
Pengfei Guan, Jeff Viaclovsky and Guofang Wang.
Trans. Amer. Math. Soc. 355 (2003), 925-933
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938739
The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures
Pedro Ontaneda.
Trans. Amer. Math. Soc. 355 (2003), 935-965
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938740
Non-independence of excursions of the Brownian sheet and of additive Brownian motion
Robert C. Dalang and T. Mountford.
Trans. Amer. Math. Soc. 355 (2003), 967-985
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938741
Supercongruences between truncated $_{2}F_{1}$ hypergeometric functions and their Gaussian analogs
Eric Mortenson.
Trans. Amer. Math. Soc. 355 (2003), 987-1007
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938742
Cyclic covers of rings with rational singularities
Anurag K. Singh.
Trans. Amer. Math. Soc. 355 (2003), 1009-1024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938743
Homological properties of balanced Cohen-Macaulay algebras
Izuru Mori.
Trans. Amer. Math. Soc. 355 (2003), 1025-1042
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938744
Noetherian PI Hopf algebras are Gorenstein
Q.-S. Wu and J. J. Zhang.
Trans. Amer. Math. Soc. 355 (2003), 1043-1066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938745
Expanding maps on infra-nilmanifolds of homogeneous type
Karel Dekimpe and Kyung Bai Lee.
Trans. Amer. Math. Soc. 355 (2003), 1067-1077
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938746
Derivations and invariant forms of Jordan and alternative tori
Erhard Neher and Yoji Yoshii.
Trans. Amer. Math. Soc. 355 (2003), 1079-1108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938747
Limits of interpolatory processes
W. R. Madych.
Trans. Amer. Math. Soc. 355 (2003), 1109-1133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938748
Maximal functions with polynomial densities in lacunary directions
Kathryn Hare and Fulvio Ricci.
Trans. Amer. Math. Soc. 355 (2003), 1135-1144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938749
Singular integrals with rough kernels along real-analytic submanifolds in $\mathbf{R}^{3}$
Dashan Fan, Kanghui Guo and Yibiao Pan.
Trans. Amer. Math. Soc. 355 (2003), 1145-1165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938750
Spherical maximal operator on symmetric spaces of constant curvature
Amos Nevo and P. K. Ratnakumar.
Trans. Amer. Math. Soc. 355 (2003), 1167-1182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938751
The Mori cones of moduli spaces of pointed curves of small genus
Gavril Farkas and Angela Gibney.
Trans. Amer. Math. Soc. 355 (2003), 1183-1199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938752
On the inversion of the convolution and Laplace transform
Boris Baeumer.
Trans. Amer. Math. Soc. 355 (2003), 1201-1212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938753
Infinite partition regular matrices: solutions in central sets
Neil Hindman, Imre Leader and Dona Strauss.
Trans. Amer. Math. Soc. 355 (2003), 1213-1235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938754
Are Hamiltonian flows geodesic flows?
Christopher McCord, Kenneth R. Meyer and Daniel Offin.
Trans. Amer. Math. Soc. 355 (2003), 1237-1250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938755
An extension theorem for separately holomorphic functions with pluripolar singularities
Marek Jarnicki and Peter Pflug.
Trans. Amer. Math. Soc. 355 (2003), 1251-1267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938756
Hyperbolic mean growth of bounded holomorphic functions in the ball
E. G. Kwon.
Trans. Amer. Math. Soc. 355 (2003), 1269-1294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938757
Erratum to “Subgroup properties of fully residually free groups”
Ilya Kapovich.
Trans. Amer. Math. Soc. 355 (2003), 1295-1296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1938758
American Mathematical Society